Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Deforming P.L. homeomorphisms on a convex 2-disk
HTML articles powered by AMS MathViewer

by Chung-Wu Ho PDF
Bull. Amer. Math. Soc. 81 (1975), 726-728
References
    1. J. W. Alexander, On the deformation of an n-cell, Proc. Nat. Acad. Sci. U.S.A. 9 (1923), 406-407. 2. C. W. Ho, On certain homotopy properties of some spaces of linear and piecewise linear homeomorphisms. I, Trans. Amer. Math. Soc. 181 (1973), 213—233. MR 48 #1252. 3. C. W. Ho, On certain homotopy properties of some spaces of linear and piecewise linear homeomorphisms. II, Trans. Amer. Math. Soc. 181 (1973), 235—243. MR 48 #1252.
  • Chung Wu Ho, Deforming p. l. homeomorphisms on a convex polygonal $2$-disk, Pacific J. Math. 55 (1974), 427–439. MR 377908, DOI 10.2140/pjm.1974.55.427
  • 5. H. Tietze, Über stetige Abbildungen einer Quadrätflache auf sich selbst, Rend. Circ. Mat. Palermo 38 (1914), 247-304.
Similar Articles
  • Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57C99, 57C25, 57C35
  • Retrieve articles in all journals with MSC (1970): 57C99, 57C25, 57C35
Additional Information
  • Journal: Bull. Amer. Math. Soc. 81 (1975), 726-728
  • MSC (1970): Primary 57C99; Secondary 57C25, 57C35
  • DOI: https://doi.org/10.1090/S0002-9904-1975-13840-7
  • MathSciNet review: 0375334